# SDR SWAA2025020593295

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 57,620 hours, 34,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE ILLUMINATION EMER LT INOP<RELAMPED R2 SLIDE EMERGENCY LIGHT PER AMM 33-51-04. OPS CK GOOD.
